MAUDE Adverse Event Report: JJGC S.A. GmHelixAcquaImplant,Ti,6.0X11.5mm; Endosseous Dental Implant

JJGC S.A. GmHelixAcquaImplant,Ti,6.0X11.5mm; Endosseous Dental Implant
Catalog Number 140.1011
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 05/01/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The clinician reports the implant was inserted (b)(6) 2026 in ada 30.Details of surgery: primary stability not achieved, implant surface not completely covered with bone and ridge augmentation.On (b)(6) 2026, non-osseointegration was verified.Patient presented with poor oral hygiene.The device was forwarded to the manufacturer.At the event the patient experienced: infection.No further patient complications were reported.

Brand Name
GmHelixAcquaImplant,Ti,6.0X11.5mm
Common Device Name
Endosseous Dental Implant
Manufacturer (Section D)
JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key50102397
Report Number0001222315-2026-002315
Device Sequence Number5254481
Product Code DZE
UDI-Device Identifier07899878028772
UDI-Public07899878028772
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 07/31/2026
Report Date (Section F) 07/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number140.1011
Device Lot NumberTHGA6
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/07/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date07/31/2026
Device Age20 MO
Event Location Other
Date Report to Manufacturer07/07/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/31/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age46 YR
Patient SexMale